# SDR CALA2018112102408

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 67,728 hours, 28,307 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 531190A12501
- Condition: Cracked
- Location: Rt Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TO AAR NON ROUTINE 9611821 (ESR #8) R/H WINDSHIELD FR 4 SIDE POST AFT LOWER WEB HAS A CRACK INDICATION. ECRA AND DIP DEFERRAL ARE TO CLOSE EXISTING C-CHECK PACKAGE AND RE-OPEN AS STAND ALONE EVENT, NO FLIGHT ALLOWED RE-POSITION A/C FOR A STAND ALONE CHECK TO ACCOMPLISH REPLACEMENT OF R/H LATERAL WINDSHIELD FRAME WITHIN 1 DAY. AT AAR DLH. NO FLIGHTS OF ANY TYPE ARE PERMITTED. SEE PART 3 OF ECRA 5311-02038 FOR PERMANENT REPAIR INSTRUCTIONS. REF ECRA 5311-02038 -REPOSITION AIRCRAFT FOR STAND-ALONE CHECK TO ACCOMPLISH REPLACE WINDSHIELD FRAME WITHIN ONE (1) DAY. NO FLIGHTS OF ANY TYPE ARE OF EC/RA 5311-02038 FOR PERMANENT REPAIR INSTRUCTIONS.- TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED RECORDS UPDATE T/A: 1 DAY.....LT/U224600 REPLACED RH LATERAL WINDOW FRAME PER EC/RA 5311-02044 ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF EC/RA 5311-02044 ON OR BE FORE THE A/C REACHING 66,607 TOT A/C FLIGHT CYCLES. PLANNING TO CONTACT ENGINNEERING AFTER 64,607 TOT.FC . BUT BEFORE 65,607 TOT AL FC FOR THE INSPECTION REQUIREMENTS FH NOT RELAVENT INTERVALS TBD METHOD TBD REF LOG 8312029 . REF TO AAR N/R 9611821. AND LOG PAGE 8312029. INSPECTION COMPLIED WITH. TOMCQC REV PERFORMED
